# SDR SWIA201231072

- Difficulty date: June 18, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 23,990 hours, 20,129 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Shear Pin
- Condition: Defective
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM 1 PCU FAILURE DURING AILERON FIRST FLIGHT OF DAY CHECK.  LEFT SIDE ELEVATOR BINDS UP AND STAYS DEFLECTED DOWN.  (FLT 5297)  REPLACED SHEAR PIN ON NR 1 OUTBOARD ELEVATOR PCU TO ELEVATOR IN REFERENCE TO CRJ 200 SRM.
